# SDR FDEA200804151418

- Difficulty date: April 15, 2008
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 19,697 hours, 10,457 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FR 60 HAS 1 IN CRACK ON VERTICLE FLANGE, OTBD OF SEAT TRACK 3 RT, - Y1456, ON AFT FACE, REMOVED CRACK AND ACCOMPLISHED FLOORBEAM REPAIR IAW SRM 53-10-15, FIG 211.
